# SDR ABXA2023011610

- Difficulty date: January 15, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 70,060 hours, 45,893 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 7755503
- Part serial: 900959
- Condition: Sparks
- Location: Left Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHEN STARTING THE LEFT ENGINE, THE N2 HUNG UP @30% AND EGT HUNG AT 530*.ABORTED ENGINE START. AT MAINTENANCE REQUEST ATTEMPTED TO MOTOR ENGINE. NO N2 OBSERVED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REPLACED L/ENGINE STARTER PER AMM: 80-11-01. AIRCRAFT RETURNED TO SERVICE.
